bannednutritionnapsgear

Abdominal pain and bloodwork

jm5422

New member
Member
I started a cycle of mk2866, mk677 and LGD4033 on the 15th September
Week 1- mk677 20mg / mk2866 10mg / LGD4033 5mg
Week 2,3,4 - mk677 20mg / mk2866 20mg / lgd4033 10mg.

On Thursday last week I started to feel like I had pulled my lower back, and at the same time started getting a dull ache in my balls. I took my last dosage that night.
The pain has persisted until today (Tuesday morning) where the ball pain has mostly gone.

The back pain seemed to be coming from the left kidney area, and was constant.

I went and got some blood tests done. The liver results coming back are worrying me, and I cannot find much information via googling on what I should do about these results.
Pre cycle testosterone was close to 900, so seeing a lot of suppression.
Please see attached blood results, and circled are the results that suggest my liver is in trouble.

Any advice?
 

Attachments

  • 572D464C-31F9-4E97-85FC-EB4012794C93.jpg
    572D464C-31F9-4E97-85FC-EB4012794C93.jpg
    14.1 KB · Views: 24
  • 973A9D2C-5E74-4CF4-9649-B7F7E5EC322B.jpg
    973A9D2C-5E74-4CF4-9649-B7F7E5EC322B.jpg
    15.6 KB · Views: 20
  • ACCC48A4-E6A9-457C-981B-76E9FF2D08D1.jpg
    ACCC48A4-E6A9-457C-981B-76E9FF2D08D1.jpg
    10.9 KB · Views: 18
  • D4D6F2AD-CB11-4FAF-A83C-2EAD7D1FEBF2.jpg
    D4D6F2AD-CB11-4FAF-A83C-2EAD7D1FEBF2.jpg
    12.9 KB · Views: 17
  • 27CDA484-D5FA-4A4F-923F-D0DE24315C88.jpg
    27CDA484-D5FA-4A4F-923F-D0DE24315C88.jpg
    15.9 KB · Views: 16
Last edited:

cbbram

Community Leader
VIP Moderator
You cannot edit a thread that a moderator previously approved. Now you have to wait for an administrator to fix it which I am not.
 

jm5422

New member
Member
IASuperPharma Manila. Enhanced arsenal brand.

Relevant info.

JULY BLOODWORK (not on cycle)
Testosterone: 8.237ng/mL
Free testosterone: 11.6 ng/dL
SHBG:63.5 nook/L
Liver function tests all showing normal levels.
AST(sgot) 18 U/L (range 4-34)
ALT (sgpt) 23 U/L. (Range 0-55)

YESTERDAY test
Test: 0.359 ng/mL
Free T: 0.86 bg/dL
SHBG : 16.1 nmol/L
Liver function tests all around normal and the same as before EXCEPT
AST(SGOT): 1074 U/L. (Range 5-34)
ALT (SGPT): 3538 U/L (range 0-55

So test seems completely shut down, SHBG is down drastically, AST and ALT are through the roof.

Also noted was a positive for urobilinogen on urine sample.

Any suggestions? I was feeling the side effects of the sarms, people I have spoken to suggest hepatitis A (I’m in Thailand)
 

DylanGemelli

Founding Member
Super Moderator
fuck no... thats your brand... its not real sarms you are using and you are clearly using a prohormone or steroid...
 

jm5422

New member
Member
I don’t think so. The results say the tests were repeated due to being so high, and I’m getting pain in liver/lat area.
Definitely not a typo it’s straight from the lab PDF
 

DylanGemelli

Founding Member
Super Moderator
thats extremely severe... i dont know what you actually ran but its not good at all... i truly hope you are not using those products anymore... you need to get dga organ st ASAP and start taking that and STOP taking whatever you were taking.. dganutrition.com

you have got to start getting yourself cleaned out man.. this is serious here...
 

cbbram

Community Leader
VIP Moderator
Wow I've never even seen an oral steroid cause levels that bad. That's crazy.
 

DylanGemelli

Founding Member
Super Moderator
Wow I've never even seen an oral steroid cause levels that bad. That's crazy.
yea, ive seen some pretty drastic changes in levels that were raised but nothing to this extent but think about it.. he was taking three different "sarms" which were all clearly prohormones or oral steroids and so who knows just how much and for how long etc..
 

jm5422

New member
Member
Ok thanks Dylan. I will order some organ support, but it may be 2 weeks before it arrives. I also gave a hospital appointment tomorrow with a urologist.
Is there any drugs/treatment I should be requesting?
Also what supps should I start running as a stopgap before the organ support arrives?
 

DylanGemelli

Founding Member
Super Moderator
just see what the doctor says there... they will advise on that aspect of it...

you can start using tudca in the meanwhile... organ st tudca in it but it will definitely help to jump start... milk thistle will help to a degree as well...
 

jm5422

New member
Member
Thanks guys. Pain has stopped now and liver values are dropping. Iv got my hands on some supps but others are find where I am.
The “sarms” I was taking are all capsules. Anybody know if there’s a kit I can buy, or a lab I can send them to that will identify what I was taking?
 

DylanGemelli

Founding Member
Super Moderator
theres many testing sites online if you just look them up, they are there... they are not cheap, so be prepared to have to spend some money on them....
 

ThepoManta

Member
Member
I came across this thread and I had shivers down my spine... Did you already get to a doctor dude?

This is super bad...
 
Top